ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Nekorkin V. I. Nonlinear Waves 2006. Izvestiya VUZ. Applied Nonlinear Dynamics, 2007, vol. 15, iss. 4, pp. 98-100.

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text:
(downloads: 45)
Language: 
Russian
Article type: 
Other
UDC: 
534.222.2

Nonlinear Waves 2006

Autors: 
Nekorkin Vladimir Isaakovich, Institute of Applied Physics of the Russian Academy of Sciences
Abstract: 

-

Key words: 
Reference: 

-

Received: 
31.07.2007
Accepted: 
31.07.2007
Published: 
31.07.2007